# SDR 05FDEA00083

- Difficulty date: January 12, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 37,670 hours, 13,641 cycles
- Engine: Pwa JT9D*
- Engine time: 5,479 hours, 3,077 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG REV GREEN LIGHT WITH ECAM WARNING AFTER T/O.  NO BUFFETING.  AIR TURNBACK TO LIM.  RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-C.  ENGINE 2, THRUST REVERSER INOP.  THRUST REVERSER IS DEACTIVATED IN FORWARD THRUST POSITION.  T/R VISUALLY INSPECTED, NO DAMAGE FOUND, NO MANUAL STOW ACTION REQUIRED.  SUSPECT INDICATION PROBLEM.  MOCC NOTIFIED, CONFERENCE CALL DONE IAW GMM.  A/C OK TO CONTINUE.
